# SDR ASAA0976714

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A761416
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ON WHEEL WELL CUTOUT FAIRING SUPPORT ANGLE.  REMOVED FRETTING AND FOUND TO BE OUT OF LIMITS.  REPLACED AND INSTALLED WHEEL WELL CUTOUT FAIRING SUPPORT ANGLE.
